IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2005 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1256

Title: On a Singular Value Problem for the Fractional Laplacian on the Exterior of the Unit Ball
Authors: Bezzarga, Mounir
Kefi, Khaled
Keywords: α-Harmonic Function
Dirichlet Problem
Green’s Function
Kato Class
Shauder Fixed Point Theorem
Maximum Principle
26A33
47G20
31B05
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 8, No 3, (2005), 247p-265p
Abstract: We study a singular value problem and the boundary Harnack principle for the fractional Laplacian on the exterior of the unit ball.
Description: 2000 Mathematics Subject Classification: Primary 26A33; Secondary 47G20, 31B05
URI: http://hdl.handle.net/10525/1256
ISSN: 1311-0454
Appears in Collections:2005

Files in This Item:

File Description SizeFormat
fcaa-vol8-num3-2005-247p-265p.pdf233.14 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback